# SDR DALA2022012700549

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N867DN
- Make and model: Boeing 737900
- Aircraft serial: 31979
- Aircraft time: 15,691 hours, 5,997 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3867 - ATB - DUE TO RIGHT ENGINE HIGH FAN VIBRATIONS ABOVE 4.0 UNITS IN CLIMB. CAPTAIN HAD TO RETARD THRUST LEVERS TO MAINTAIN VIBRATIONS UNDER LIMIT. CORRECTIVE ACTION: MAINTENANCE PERFORMED FAN TRIM BALANCE AND HIGH POWER RUN
